<  Back to the Polytechnique Montréal portal

Gravitactic Bioconvection in a Fluid-Saturated Porous Medium With Double Diffusion

Tri Nguyen-Quang, H. Nguyen and G. Lepalec

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20402/
Journal Title: Journal of Porous Media (vol. 11, no. 8)
Publisher: Begell House
DOI: 10.1615/jpormedia.v11.i8.40
Official URL: https://doi.org/10.1615/jpormedia.v11.i8.40
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Nguyen-Quang, T., Nguyen, H., & Lepalec, G. (2008). Gravitactic Bioconvection in a Fluid-Saturated Porous Medium With Double Diffusion. Journal of Porous Media, 11(8), 751-764. https://doi.org/10.1615/jpormedia.v11.i8.40

Statistics

Dimensions

Repository Staff Only

View Item View Item